About this Journal Submit a Manuscript Table of Contents
ISRN Geometry
Volume 2012 (2012), Article ID 251213, 16 pages
http://dx.doi.org/10.5402/2012/251213
Research Article

Hemi-Slant Lightlike Submanifolds of Indefinite Kenmotsu Manifolds

Department of Mathematics, Faculty of Natural Sciences, Jamia Millia Islamia, New Delhi 110025, India

Received 25 April 2012; Accepted 25 June 2012

Academic Editors: T. Friedrich and M. Khalkhali

Copyright © 2012 S. M. Khursheed Haider et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce and study hemi-slant lightlike submanifolds of an indefinite Kenmotsu manifold. We give an example of hemi-slant lightlike submanifold and establish two characterization theorems for the existence of such submanifolds. We prove some theorems which ensure the existence of minimal hemi-slant lightlike submanifolds and obtain a condition under which the induced connection on M is a metric connection. An example of proper minimal hemi-slant lightlike submanifolds is also given.